# SDR 95ZZZM501

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427FB
- Make and model: Doug DC-8F-54
- Aircraft serial: 45684
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 980
- Part time: 59,957 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, MAINTENANCE FOUND CORROSION ON THE FUSELAGE EXTERIOR SKIN RIGHT SIDE AT STATION 980, AROUND THE CABIN WINDOW IN THE LINE OF WINDOW ATTACHMENT FASTENERS.  REMOVED ALL CORROSION AND BLENDED TO A 63 MICRO-INCH FINISH AND INSTALLED A .160 7075-T6 REPAIR DOUBLER IAW EO 9506242.  8110-3 ISSUED BY DER SW-713.  (M)
